# SDR 2006UALA02063

- Difficulty date: October 25, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER FWD FRAME CRACKED AT LWR FITTING ATTACH HOLE.  REMOVED AND REPLACED DAMAGED FRAME SECTION.  REFERENCE SRM 51-40-02.
